# SDR UIEA2017060400913

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,656 hours, 18,441 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Check Valve
- Part number: 32027261
- Part serial: 120
- Condition: Damaged
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AIR CONDITIONING TRIM AIR SUPPLY, CHECK VALVE FOUND FLAPPER LOOSE AND INTERNAL HOUSING CHAFED.   THE CHECK VALVE  WAS REMOVED, REPLACED AND LEAK CHECKED IAW AMM 21-61-05, REV 121. FOUND SATISFACTORY.
